# SDR UIEA2010110700174

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 49,839 hours, 7,982 cycles
- Engine: Ge CF680
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF MX FOUND 3EA CRACKS ON THE EXHAUST NOZZLE OUTER SLEEVE, THE FIRST CRACK STARTING AT APPROX THE 12 O'CLOCK POSITION AND ENDING AT THE 2 O'CLOCK POSITION ON THE NR 3 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 19" LONG AND IS APPROX 13" FROM THE T/E OF THE NOZZLE. THE SECOND CRACK LOCATED AT THE 3 O'CLOCK POSITION MEASURING 5" LONG AND THE THIRD CRACK LOCATED AT THE 9 O'CLOCK POSITION MEASURING 3" LONG, BOTH NEAR THE T/E OF THE SLEEVE. IAW SRM 54-41-30 THE LENGTHS OF THE CRACK ARE OUT OF LIMITS. (DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACKS WITH A 0.098" DIAMETER HOLE; DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 25 FC (FLIGHT CYCLES).
